# SDR SWIA202055310

- Difficulty date: December 6, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSS BEAM AT APPROXIMATELY FS 1069.75 AT FLOOR SILL HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  CORROSION ON CROSS BEAM AND RT FLOOR SILL AT FS 1069.75 REMOVED CORROSION, PER CRJ-700 SRM 51-21-06-001-001-A01.  COMPLIED WITH ALL STEPS OF REO 670-53-61-1789 REV - DATED 2020-12-15.  BRACKET INSTALLED, PER CRJ-700 SRM51-42-06-001-001-A01, WORKED AREA PAINTED, PER CRJ-700 SRM51-42-06-001-001-A01.
